EconPapers    
Economics at your fingertips  
 

Interval Oscillation Criteria for Super‐Half‐Linear Impulsive Differential Equations with Delay

Zhonghai Guo, Xiaoliang Zhou and Wu-Sheng Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study the following second‐order super‐half‐linear impulsive differential equations with delay [r(t)φγ(x′(t))]′ + p(t)φγ(x(t − σ)) + q(t)f(x(t − σ)) = e(t), t ≠ τk, x(t+) = akx(t), x′(t+) = bkx′(t), t = τk, where t ≥ t0 ∈ ℝ, φ*(u) = |u|*−1u, σ is a nonnegative constant, {τk} denotes the impulsive moments sequence with τ1 σ. By some classical inequalities, Riccati transformation, and two classes of functions, we give several interval oscillation criteria which generalize and improve some known results. Moreover, we also give two examples to illustrate the effectiveness and nonemptiness of our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/285051

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:285051

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:285051